# SDR UHLA2012041300125

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 18,920 hours, 11,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN HANDLE FROM INSIDE OF A/C.  LUBED L1 DOOR, REMOVED DEBRIS, PERFORMED OPS CHECK IAW EMB 170 MM 52-11-00.  OPS CHECK GOOD.
